# SDR FDEA202512102229

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30011
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB UPPER SKIN HAD FIVE DENTS BETWEEN HSS 81.249 AND 104.248,  APPLIED PERMANENT REPAIR AT LT HORIZONTAL STAB UPPER SKIN IAW SRM 55-10-01-1A, TABLE I NOTE I & SRM 51-70-10-2R
